# SDR SWIA202157124

- Difficulty date: February 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM CAP HAS SEVERAL AREAS OF CORROSION BETWEEN F.S. 409.00 AND 409.00+128.   (C-CHECK RO 4/1/2021)    REPAIRED LBL 9 FLOOR BEAM CAP CORROSION BETWEEN F.S. 409.00 AND 409.00+128 IAW CRJ 200 SRM 53-00-43 AND REO 601R-53-31-1184 REV.-- DATED 2021-03-10.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
